# SDR 06FDEA1070

- Difficulty date: March 14, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  PREVIOUS REPAIR INSTALLED AT FUSELAGE RIGHT HAND SIDE AT FR 75A TO FR 75A, FS 4095 TO FS 4095, STR 23 TO STR 24, AND AFT OF R2 DOOR CUTOUT LOWER FAIL SAFE RING.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 53-18-18 FIG 201.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
